# SDR GLBA2003152

- Difficulty date: November 21, 2003
- Submitted: November 21, 2003
- Operation: Air carrier
- Aircraft: N208GL
- Make and model: Beech 1900D
- Aircraft serial: UE208
- Propeller: Hartzl HCE4A3I
- System (JASC): 6111 · Propeller Blade Section
- Part: Bearing Race
- Part number: C7921B
- Part serial: H123
- Condition: Broken
- Location: Propeller
- Part time: 13,875 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSE BLADES FOUND DURING SCHEDULED INSPECTION, REPLACED PROPELLER ASSEMBLY, TEARDOWN RESULTS FOUND BROKEN LOWER BEARING RACE PN C-792-1B REV (H) SN H123.
